Reconstruction of diffusions using spectral data from time-series

Daan Crommelin, Eric Vanden Eijnden

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)651-668
JournalCommunications in Mathematical Sciences
Volume4
StatePublished - 2006

Cite this

Reconstruction of diffusions using spectral data from time-series. / Crommelin, Daan; Vanden Eijnden, Eric.

In: Communications in Mathematical Sciences, Vol. 4, 2006, p. 651-668.

Research output: Contribution to journalArticle

@article{04ec3ae7898b45c58a29fb1b465b967d,
title = "Reconstruction of diffusions using spectral data from time-series",
author = "Daan Crommelin and {Vanden Eijnden}, Eric",
year = "2006",
language = "English (US)",
volume = "4",
pages = "651--668",
journal = "Communications in Mathematical Sciences",
issn = "1539-6746",
publisher = "International Press of Boston, Inc.",

}

TY - JOUR

T1 - Reconstruction of diffusions using spectral data from time-series

AU - Crommelin, Daan

AU - Vanden Eijnden, Eric

PY - 2006

Y1 - 2006

M3 - Article

VL - 4

SP - 651

EP - 668

JO - Communications in Mathematical Sciences

JF - Communications in Mathematical Sciences

SN - 1539-6746

ER -